It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Mental Health Message Board


Mental Health Board Index


A Bit Confused
May 21, 2009
I just got back from my psychiatrist; I showed her my mental health journal, and she noticed I was manic (I explained to her that I forgot to bring my medicine to my mothers house so I couldn't take it the night before), but she still was a bit concerned, especially at the fact that I had a visual hallucination.

When I saw her 3 weeks ago she increased my Seroquel dose from 50mg => 400mg. And today she increased it from 400mg => 800mg. I'm a bit upset and confused now. Why am I on such a high dose of this medication? I obviously will do what she tells me; I've had her for almost 6 years, and she's a great doctor. It's just that I'm a bit confused with what's going on.

She isn't sure what I could have, but she said if my symptoms get even a bit worse, that she wants me to go inpatient for observation so that the doctors can try to figure out what's up.

I'm a bit scared at the moment :( . I'm really starting to hate the fact that I'm so seemingly mentally ill. It's really starting to stress me out now, and I don't know what to do.

I had a huge release of emotion today...I had a state of enragement, followed by a bout of crying (I haven't cried in over a year).





All times are GMT -7. The time now is 01:08 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!